Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 7, NWS New Orleans, LA

January 31, 2021

NWS New Orleans, LA issued this small craft advisory at Jan 31, 2021, 9:54 AM CST. It took effect at Jan 31, 2021, 3:00 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2021, 9:54 AM CST (15:54 UTC)
In effect from
Jan 31, 2021, 3:00 PM CST
Expired
Feb 2, 2021, 9:00 AM CST
In force
42 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

541 
WHUS74 KLIX 311554
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
954 AM CST Sun Jan 31 2021

GMZ557-010000-
/O.CAN.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
/O.NEW.KLIX.SC.Y.0007.210131T2100Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
954 AM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM.

* WHEN...From 3 PM this afternoon to 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ536-538-010000-
/O.EXT.KLIX.SC.Y.0006.210131T2100Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
954 AM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with occasional gusts up to
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound, Lake Borgne, Chandeleur Sound and Breton Sound.

* WHEN...From 3 PM this afternoon to 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-010000-
/O.EXT.KLIX.SC.Y.0006.210131T2100Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
954 AM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST MONDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with occasional gusts up to
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound, Lake Borgne, Chandeleur Sound and Breton Sound.

* WHEN...From 3 PM this afternoon to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ550-552-555-570-572-575-577-010000-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
954 AM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with occasional gusts up to
  35 kt and seas 6 to 10 ft expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 6 AM Sunday to 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
858 
WHUS74 KLIX 312203
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
403 PM CST Sun Jan 31 2021

GMZ536-538-550-552-555-570-572-575-577-010615-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
403 PM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and seas 6 to 10 ft expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 6 AM Sunday to 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-010615-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
403 PM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM.

* WHEN...From 3 PM this afternoon to 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-010615-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
403 PM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound, Lake Borgne, Chandeleur Sound and Breton Sound.

* WHEN...From 3 PM this afternoon to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
922 
WHUS74 KLIX 010329
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
929 PM CST Sun Jan 31 2021

GMZ536-538-550-552-555-570-572-575-577-011130-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
929 PM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and seas 6 to 10 ft expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-011130-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
929 PM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-011130-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
929 PM CST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound, Lake Borgne, Chandeleur Sound and Breton Sound.

* WHEN...Now until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
093 
WHUS74 KLIX 010949
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
349 AM CST Mon Feb 1 2021

GMZ536-538-550-552-555-570-572-575-577-011800-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
349 AM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and seas 6 to 10 ft expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-011800-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
349 AM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-011800-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
349 AM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound, Lake Borgne, Chandeleur Sound and Breton Sound.

* WHEN...Now until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
582 
WHUS74 KLIX 011603
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
1003 AM CST Mon Feb 1 2021

GMZ536-538-550-552-555-570-572-575-577-020015-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
1003 AM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and seas 6 to 10 ft expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-020015-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
1003 AM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-020015-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
1003 AM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Now until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
922 
WHUS74 KLIX 012055
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
255 PM CST Mon Feb 1 2021

GMZ536-538-550-552-555-570-572-575-577-020500-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
255 PM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and seas 6 to 10 ft expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-020500-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
255 PM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas of 4 to 7 feet expected.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM.

* WHEN...Now until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-020500-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
255 PM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Northwest winds 20 to 25 kt with occasional gusts up to 
  35 kt and waves 4 to 6 feet expected.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Now until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
703 
WHUS74 KLIX 020259
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
859 PM CST Mon Feb 1 2021

GMZ536-538-550-552-555-570-572-575-577-021100-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
859 PM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt. Waves of
  3 to 5 feet in the sounds and seas 5 to 8 ft in the open Gulf
  waters.

* WHERE...Chandeleur Sound, Breton Sound, and all of the open Gulf
  waters. 

* WHEN...Until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-021100-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
859 PM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas
  of 5 to 8 feet.

* WHERE...All of the open Gulf waters. 

* WHEN...Until 9 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ530-532-534-020600-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T0600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
859 PM CST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...North winds near 20 kt with gusts up to 30 kt and waves 
  of 2 to 4 feet. 

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PG
522 
WHUS74 KLIX 020903
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
303 AM CST Tue Feb 2 2021

GMZ536-538-550-552-555-570-572-575-577-021500-
/O.CON.KLIX.SC.Y.0006.000000T0000Z-210202T1500Z/
Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
303 AM CST Tue Feb 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...Chandeleur Sound, Breton Sound, and all of the open Gulf
  waters.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-021500-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-210202T1500Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
303 AM CST Tue Feb 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds around 20 kt with gusts up to 30 kt and seas
  of 5 to 7 ft. 

* WHERE...All of the open Gulf waters. 

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 4:35 AM CST, 5 hours 19 minutes earlier.

Area forecast discussion, Jan 31, 4:35 AM CST, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
435 AM CST Sun Jan 31 2021

.SHORT TERM...(Sunday through Tuesday)...
Strong surface low along upper level trough will move through the
Ohio valley today and tonight bringing an associated cold front
through the area by noon today. This will bring a few showers
across the forecast zones this morning. Most of the showers will
be fairly brief given the fast movement with rainfall amounts
generally less than 3/10 of an inch. A gradual clearing and
trending cooler throughout the afternoon hours with temperatures
rapidly dropping before sunset as continental high pressure moves
in along with a tightening gradient bringing gusty winds. A large
upper level ridge will build over the Rockies while deep
troughing will take hold over the southeastern states on Monday.
1032 MB high pressure will settle over northeast Texas through
Monday bringing dry and cool conditions for the local area.
Trough and associated surface low will slowly exit the eastern
seaboard on Tuesday as western ridge flattens and progresses
eastward. Surface high will remain to the west of the area through
Tuesday with dry and below average temperatures prevailing
through that period.

.LONG TERM (Wednesday through Saturday)...
Strong surface ridge draped across the Mississippi Valley Tuesday
will be shifting east Wednesday with upper ridge building in across
the entire mid section of the country. This will continue clear sky
but start a rebound in temps, bringing them back up to near normal
for this time of year. The upper level pattern will be fairly
progressive the rest of the week, meaning expect temps to bounce
above climo quite quickly and upper ridge expands across the region.
Highs reach low 70s Thursday and Friday with lows in the 40s and
50s. Variations of guidance were all fairly close so made no changes
from NBM.

Medium range models have begun to diverge on how they resolve
short/long wave troughs this weekend. The ECMWF stayed more
consistent to previous runs with multiple shortwaves bring 2
separate days of rain with weaker fronts before main trough
swings through. The GFS now suggest the weaker shortwaves stay
north and just the main trough comes through over the weekend.
Thus, uncertainty is a bit higher than normal and expect bigger
changes than normal from day to day in terms of forecast temps and
rain chances. Kept NBM guidance for now with hopes of better
model continuity as the trough reaches upper air sites on the
western US coast.

MEFFER

&&

.AVIATION...
A cold front will move across the local area today. Ahead of the
front, light showers and variable (VFR to MVFR) ceilings have been
occurring. Current conditions to bottom out in IFR to possibly LIFR
around 12Z. As the cold front moves through late morning through
early afternoon, rain will shift east and ceilings should rapidly
improve.

MEFFER/35

&&

.MARINE...
Strong low pressure system will make its way slowly through the
Ohio valley today and tonight. Meanwhile a 1033 MB surface high
over the central plains will allow for a tight gradient giving the
waters a strong offshore flow for the next 48 hours. Small Craft
Advisories have been issued for all coastal waters through Tuesday
morning. High pressure will remain in place through Tuesday as a
nor'easter type storm forms from the departing low that is
currently over the western Ohio Valley. Winds will finally
decrease by Tuesday as the low pulls off the mid-Atlantic and into
the New England area by late Tuesday. Surface high will
eventually move east of the coastal waters bringing a light return
flow by late Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  36  51  31 /   0   0   0   0
BTR  66  39  53  34 /   0   0   0   0
ASD  71  39  55  32 /  40   0   0   0
MSY  70  42  54  38 /  40   0   0   0
GPT  72  39  53  33 /  40   0   0   0
PQL  73  38  53  32 /  30   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 9 AM CST Tuesday for GMZ550-552-555-
     557-570-572-575-577.

     Small Craft Advisory from noon today to 9 AM CST Tuesday for
     GMZ530-532-534-536-538.

MS...None.
GM...Small Craft Advisory until 9 AM CST Tuesday for GMZ552-555-557-
     570-572-575-577.

     Small Craft Advisory from noon today to 9 AM CST Tuesday for
     GMZ532-534-536-538.

&&

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.